# SDR WRXR20241209001

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WS128 HAS CHAFFING ON WING LOWER SKIN COMMON TO THE 686AB FAIRING SEAL. BLENDED RH WS128 WING LOWER SKIN COMMON TO THE 686AB FAIRING SEAL IAW CRJ 700 SRM 51-12-00-001-A01. NDI REPORT F281024.PDF IN ATTACHMENTS, NO CRACKS NOTED. SHOT-PEEN REWORKED AREA IAW CRJ 700 SRM 51-24-11-001-001-A01. ALL WORK PERFORMED IAW REO 670-57-21-1018 REV --.
